# SDR UPS203279

- Difficulty date: May 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212UP
- Make and model: Boeing 727247
- Aircraft serial: 21392
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 4 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN C CHECK, MAINTENANCE FOUND CRACK ON NR 4 SLAT ACTUATOR ROD END SUPPORT RIBS, I/B AND O/B SIDES IN SLAT COVES. INSTALLED REPAIR PER SRM 51-30-2, MM27-80-00, OHM 20-50-01.
